Alert archive / Iowa / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 17, NWS Des Moines, IA

May 26, 2016Emmet County, Kossuth County, Palo Alto County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at May 26, 2016, 1:00 AM CDT for Emmet County, Kossuth County, Palo Alto County, Iowa. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2016, 1:00 AM CDT (06:00 UTC)
Expired
May 26, 2016, 1:45 AM CDT
In force
45 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Emmet County, IA, Kossuth County, IA, Palo Alto County, IA

The radar

The Des Moines radar (KDMX), 179 km from the middle of the area, began a volume at 06:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 1:14 AM CDTHAIL 0.88Emmetsburg, IADIME TO NICKEL HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 6.0 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2016-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 755 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2016-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
755 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
1033 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted.

904 
WUUS53 KDMX 260600
SVRDMX
IAC063-109-147-260645-
/O.NEW.KDMX.SV.W.0017.160526T0600Z-160526T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
100 AM CDT THU MAY 26 2016

THE NATIONAL WEATHER SERVICE IN DES MOINES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PALO ALTO COUNTY IN NORTHWESTERN IOWA...
  EMMET COUNTY IN NORTHWESTERN IOWA...
  KOSSUTH COUNTY IN NORTH CENTRAL IOWA...

* UNTIL 145 AM CDT

* AT 1259 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 3 MILES SOUTHWEST OF CEYLON TO 7 MILES EAST OF RUSH
  LAKE...MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. AT 1252 AM CDT THE ESTHERVILLE ASOS
           REPORTED 65 MPH WINDS. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ALGONA...EMMETSBURG...FIVE ISLAND LAKE...INGHAM LAKE...IOWA LAKE...
  SMITH POOL...HIGH LAKE...OKAMANPEDAN LAKE...SWAN LAKE...
  ARMSTRONG...GRAETTINGER...WEST BEND...BANCROFT...SWEA CITY...
  BURT...WHITTEMORE...TITONKA...RINGSTED...FENTON AND MALLARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
DES MOINES .

&&

LAT...LON 4350 9400 4292 9404 4295 9483 4350 9479
TIME...MOT...LOC 0559Z 269DEG 46KT 4350 9470 4296 9472 

HAIL...<.75IN
WIND...60MPH
 
$$

KOTENBERG
2 follow-up statements
636 
WWUS53 KDMX 260618
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
118 AM CDT THU MAY 26 2016

IAC063-109-147-260645-
/O.CON.KDMX.SV.W.0017.000000T0000Z-160526T0645Z/
PALO ALTO IA-EMMET IA-KOSSUTH IA-
118 AM CDT THU MAY 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR PALO ALTO...EASTERN EMMET AND KOSSUTH COUNTIES...

AT 117 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES EAST OF IOWA LAKE TO 13 MILES SOUTHEAST OF
EMMETSBURG...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. AT 1256 AM...ESTHERVILLE ASOS
         MEASURED 77 MPH WIND GUSTS. AT 105 AM...LAW ENFORCEMENT
         REPORTED SEVERAL 3 TO 5 INCH TREE LIMBS DOWN IN ESTHERVILLE.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ALGONA...EMMETSBURG...FIVE ISLAND LAKE...INGHAM LAKE...IOWA LAKE...
SMITH POOL...HIGH LAKE...SWAN LAKE...ARMSTRONG...GRAETTINGER...
WEST BEND...BANCROFT...SWEA CITY...BURT...WHITTEMORE...TITONKA...
RINGSTED...FENTON...MALLARD AND LU VERNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
DES MOINES .

&&

LAT...LON 4350 9400 4292 9404 4295 9483 4321 9481
      4350 9457
TIME...MOT...LOC 0617Z 270DEG 39KT 4348 9428 4296 9451 

HAIL...0.88IN
WIND...60MPH
 
$$

KOTENBERG
617 
WWUS53 KDMX 260642
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
142 AM CDT THU MAY 26 2016

IAC063-109-147-260652-
/O.EXP.KDMX.SV.W.0017.000000T0000Z-160526T0645Z/
PALO ALTO IA-EMMET IA-KOSSUTH IA-
142 AM CDT THU MAY 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR PALO ALTO...EASTERN EMMET AND
KOSSUTH COUNTIES WILL EXPIRE AT 145 AM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
DES MOINES .

LAT...LON 4350 9400 4292 9404 4295 9483 4321 9481
      4350 9457
TIME...MOT...LOC 0641Z 269DEG 46KT 4348 9428 4296 9451 

$$

KOTENBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 12:28 AM CDT, 32 minutes earlier.

Area forecast discussion, May 26, 12:28 AM CDT, 32 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
1228 AM CDT THU MAY 26 2016

.SHORT TERM.../Tonight/
Issued at 330 PM CDT Wed May 25 2016

Main concern overnight will be thunderstorm redevelopment. Leftover
convection has diminished to only a few showers over the southeast.
Elsewhere breaks in cloud cover have allowed recovery of airmass
over the region...mainly west of the state. Synoptic low and warm
front stretches from eastern South Dakota to near Rochester MN with
south southwest flow over much of the forecast area now. Old outflow
boundary situated in north central MO to northeast KS with some
convergence taking place along the boundary. Models having some
difficulty with area of re-initiation this evening...but some
consensus between synoptic models/Hires suggest that area of concern
will be over eastern NE/Southwest to west central IA and northeast
KS. Activity congeals into an MCS overnight and should track
east/southeast across the southern quarter of Iowa or northern MO.
Models also develop weaker area of convection along the more
northern synoptic boundary. As mentioned...differences remain. SPC
HRRR focusing development more north while ARW/NMM/GFS20/EURO more
focused on southern Iowa tagging the old outflow boundary. Moisture
transport remains stronger this evening into the southern portion of
the state. GFS is trending on developing any storms tonight along
the leading nose of weakening stability...which coincides with the
max qpf axis over central/southern sections of the forecast area.
Overnight PWATs continue in the 1 to 1.5 inch range...with warm
cloud depths ranging from 11-12kft. Mean storm motions of 10 to 15
kts suggest heavy downpours and potential for quick 1 to 2 inch
rainfalls if some stronger updrafts develop.  Given current
conditions...most likely will see initiation to the west/southwest
of the area then developing east northeast into the south half
through the night then shifting southeast as the better moisture
transport and better isentropic lift moves out of the area.
Bufr soundings maintain elevated convection overnight with any
threats for severe weather being hail and winds.  Lows will be
rather warm again with south southwest flow...in the lower to mid
60s.

.LONG TERM.../Thursday through Wednesday/
Issued at 330 PM CDT Wed May 25 2016

Active pattern to continue through the forecast period, with
increased chances of thunderstorms Thursday into the weekend.
Upper level trough over the four corners region Thursday will
slowly meander eastward into the weekend. A series of impulses
will eject out of the southwest trough and push through the
region. This will bring intermittent thunderstorm chances to the
state into the holiday weekend. Some lingering activity may be
ongoing across the far south Thursday morning, which should
quickly clear off with subsidence between shortwaves across the
state. A sfc boundary will lift northward through the state with
an inverted sfc trough feature extending northeastward into the
state. Theta-e advection increases across the CWA by Thursday
afternoon into the evening, and could see some storms form in that
area by Thursday afternoon across western/central IA. Overall deep
layer shear stronger around 35-45kts, with decent low level shear
as well. CAPE values to increase to around 3,000 to 4,000 J/kg by
the late afternoon hours. Severe chances will be greater off to
the southwest closer to the sfc low center, however are still
possible across much of the CWA both with the possible
afternoon/evening activity and also with an overnight MCS that
could push through late Thursday night from development to the
west. PWAT values around 1.6 in therefore potential for locally
heavy rainfall still there as well.

Additional thunderstorm development possible Friday afternoon into
Saturday morning, with chances becoming more diffuse into the
latter portion of the holiday weekend as the sfc low lifts off to
the northeast and the main upper level trough pushes through the
region Saturday night. This leads to more subtle features in place
across the region with more of a zonal flow pattern setting up and
the main jet lifts across the northern US. This should allow for
continue chances for storms into next week with southerly flow
still off the gulf. However the threat of strong to severe storms
and organized systems is less given the lack of stronger weather
systems moving through the area.

&&

.AVIATION.../For the 06Z TAFS through 06Z Thursday night/
Issued at 1227 AM CDT Thu May 26 2016

A large area of scattered thunderstorms will move across the area
overnight, and have maintained several hours of VCTS at all
terminals. This activity will clear the area by 12Z, after which
Thursday morning will be quiet with prevailing VFR conditions.
Thunderstorms are then expected to redevelop later Thursday, but
timing and location are more uncertain, so have introduced more
VCTS groups in the late afternoon and evening.

&&

.DMX Watches/Warnings/Advisories...None.

&&

SHORT TERM...REV
LONG TERM...Beerends
AVIATION...Lee
Hazardous weather outlook, May 25, 3:44 PM CDT, 9 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
344 PM CDT WED MAY 25 2016

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-261000-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
344 PM CDT WED MAY 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS MAINLY LATE TONIGHT. THE
SEVERE WEATHER THREAT IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

INTERMITTENT THUNDERSTORMS ARE EXPECTED THURSDAY THROUGH TUESDAY.
AT THIS TIME THERE IS A SLIGHT RISK OF SEVERE WEATHER THURSDAY
AFTERNOON INTO THURSDAY NIGHT. LARGE HAIL...DAMAGING WINDS...AND
AN ISOLATED TORNADO ARE POSSIBLE. HEAVY RAINFALL IS ALSO POSSIBLE
WITH THE STORMS THROUGH NEXT TUESDAY...AND COULD LEAD TO LOCALIZED
FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AFTERNOON INTO THURSDAY
NIGHT.

MJB

In the hours before

Local storm report, May 25, 10:45 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1045 PM CDT WED MAY 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1032 PM     HAIL             2 W DOLLIVER            43.47N 94.66W
05/25/2016  M0.88 INCH       EMMET              IA   EMERGENCY MNGR

            EMMET COUNTY EMERGENCY MANAGER RELAYED
            REPORT OF NICKEL SIZE HAIL WEST OF DOLLIVER

&&

KK
Local storm report, May 25, 10:50 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1050 PM CDT WED MAY 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 PM     HAIL             4 W DOLLIVER            43.46N 94.69W
05/25/2016  E0.88 INCH       EMMET              IA   LAW ENFORCEMENT

&&

CC
Local storm report, May 25, 10:52 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1052 PM CDT WED MAY 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     HAIL             5 NW GRUVER             43.45N 94.76W
05/25/2016  E0.88 INCH       EMMET              IA   PUBLIC

            VIA SOCIAL MEDIA

&&

CC
Special weather statement, May 25, 11:13 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1113 PM CDT WED MAY 25 2016

IAZ004-005-260445-
EMMET IA-KOSSUTH IA-
1113 PM CDT WED MAY 25 2016

...DIME TO NICKEL SIZE HAIL POSSIBLE...

AT 1112 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR IOWA LAKE...OR 10 MILES SOUTH OF FAIRMONT...MOVING NORTHEAST AT
25 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
IOWA LAKE AND ARMSTRONG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN DES MOINES .

&&

LAT...LON 4350 9418 4346 9422 4338 9454 4350 9456
TIME...MOT...LOC 0412Z 246DEG 22KT 4350 9441

KOTENBERG
Special weather statement, May 26, 12:17 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1217 AM CDT THU MAY 26 2016

IAZ081>083-092>094-260615-
TAYLOR IA-DECATUR IA-UNION IA-RINGGOLD IA-ADAMS IA-CLARKE IA-
1217 AM CDT THU MAY 26 2016

...STRONG STORMS MAY IMPACTING SOUTHWESTERN IOWA MAY PRODUCE
DIME TO NICKEL SIZE HAIL...

AT 1216 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHWEST OF
VILLISCA TO NEAR ATHELSTAN...AND MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CRESTON...LEON...MOUNT AYR...CORNING...BEDFORD...LAMONI...LENOX...
SUN VALLEY LAKE...LAKE ICARIA...GREEN VALLEY LAKE...AFTON...
NEW MARKET...CLEARFIELD...DIAGONAL...KELLERTON...PRESCOTT...
GRAND RIVER...VAN WERT...GARDEN GROVE AND DAVIS CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN DES MOINES .

&&

LAT...LON 4058 9492 4093 9493 4116 9460 4116 9450
      4087 9356 4086 9356 4058 9385
TIME...MOT...LOC 0516Z 232DEG 34KT 4089 9503 4061 9455

KOTENBERG
Special weather statement, May 26, 12:45 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1245 AM CDT THU MAY 26 2016

IAZ004-005-015-260645-
EMMET IA-PALO ALTO IA-KOSSUTH IA-
1245 AM CDT THU MAY 26 2016

...A LINE OF STRONG STORMS MAY PRODUCE WIND GUSTS UPWARDS OF 45
MPH...

AT 1244 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF SUPERIOR
TO 6 MILES NORTHEAST OF GREENVILLE...AND MOVING EAST AT 60 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ESTHERVILLE...ALGONA...EMMETSBURG...FIVE ISLAND LAKE...INGHAM LAKE...
IOWA LAKE...SILVER LAKE...SMITH POOL...HIGH LAKE...
OKAMANPEDAN LAKE...LOST ISLAND LAKE...SWAN LAKE...ARMSTRONG...
GRAETTINGER...WEST BEND...RUTHVEN...BANCROFT...SWEA CITY...
BURT AND WHITTEMORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN DES MOINES .

&&

LAT...LON 4350 9405 4291 9419 4297 9491 4350 9491
TIME...MOT...LOC 0544Z 276DEG 50KT 4352 9494 4307 9504

KOTENBERG

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 10:13 PM CDTSpecial Weather StatementDMXEmmet62 min
May 25, 10:16 PM CDTSevere Thunderstorm WarningDMXEmmet44 min
May 25, 11:13 PM CDTSpecial Weather StatementDMXEmmet32 min
May 26, 12:17 AM CDTSpecial Weather StatementDMXAdams, Decatur, Ringgold, Taylor, Union58 min
May 26, 12:45 AM CDTSpecial Weather StatementDMXEmmet, Kossuth, Palo Alto60 min
May 26, 1:11 AM CDTSpecial Weather StatementDMXAppanoose, Wayne64 min
May 26, 1:41 AM CDTSevere Thunderstorm WarningDMXHancock, Kossuth, Winnebago34 min
May 26, 1:56 AM CDTSpecial Weather StatementDMXCarroll, Crawford, Sac64 min
May 26, 2:10 AM CDTSevere Thunderstorm WarningDMXAdair, Audubon, Carroll, Cass, Crawford, Greene and 1 more50 min
May 26, 2:30 AM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Polk45 min
May 26, 2:42 AM CDTSevere Thunderstorm WarningDMXCerro Gordo, Worth28 min
May 26, 2:54 AM CDTSevere Thunderstorm WarningDMXBoone, Calhoun, Carroll, Dallas, Greene, Guthrie and 4 more51 min
May 26, 3:21 AM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Polk, Story39 min
May 26, 3:36 AM CDTSevere Thunderstorm WarningDMXGrundy, Hardin, Marshall, Story39 min
May 26, 4:01 AM CDTSevere Thunderstorm WarningDMXBlack Hawk, Grundy, Marshall, Tama29 min
May 26, 4:19 AM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer, Tama26 min
May 26, 6:03 PM CDTFlash Flood WarningDMXCass6 hr
May 26, 6:08 PM CDTSpecial Weather StatementDMXBoone, Dallas37 min
May 26, 6:37 PM CDTSpecial Weather StatementDMXWarren53 min
May 26, 6:49 PM CDTSpecial Weather StatementDMXPolk26 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.